# SDR USAA2010072091468

- Difficulty date: July 8, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 32,043 hours, 11,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235358202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON STRINGER AT FR35.3 & FR35.4, S41R.  REPAIRED STRINGER 41R AT FR35.3 & FR35.4 IAW EA 115681 REV B.
